Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pigmentation on face, scars due to pimples. Which medicine should be used?

Hi Prasad, Good Afternoon , I am subbu from Bangalore Karnataka . I have pigmentation on right side of the face and black moles was formed after the Pimples . I used the Face wash Benzoyl Peroxide and Cream for Pimples is Benzoyl Peroxide Cream BP 4% , and for the pigmentation i used Depiken Depi Gel . But for the pigmentation Depiken Depi Gel didn t worked . Kindly provide the best medicine to get rid of the pigmentation
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello subba,
You seem to have postinflammatory hyperpigmentation.You can use topical Aziderm20%[Azelaicacid] by night over the spots.Aziderm is also a treatment for pimples.You can apply Benzoylperoxide cream and Aziderm cream on alternate days with topica Faceclin gel by day.Otherwise whatever treatment you followed for pimples is excellent.Use it for a month and report to me later.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor